# SDR MWEA97056

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE RT WING HAD A STRAP DOUBLER NEEDING PAINT OTBD OF NR 3 SLAT DRIVE  TRACK BRACKET.  MAINT FOUND CORR WHICH EXCEEDED LIMITS AND REPAIRED WITH DOUGLAS TELEX SVC-MSP-0997 KJL.
